Feedback on Zyban Side Effects and Usage – Page 22
If you’ve used Zyban, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
The sweet feeling of success!
Hi! I was a smoker from the age of 14 until 47 realizing in my 20’s that I was heavily addicted. My daughter was born in 1995 and even then I could not stop! After quitting for various periods (sometimes more than 1 year) on at least 8 occasions on every method: hypnosis, laser, cold turkey, patch, gum, acupuncture – I felt Zyban was my last resort. September 2/10 was my first Zyban pill and by September 11/10 I had run out of cigarettes and did not feel the need to run to the store in panic??? Yes!!! The sweet feeling of success! The dreams, dry mouth and feeling not quite being myself did happen… But I put up with all of it! I have not had a puff/drag since then! For the first time in my life I feel free of cigarettes and now know how a non-smoker feels! After about 6 weeks I put myself on 1 zyban per day. My six month anniversary is coming up March 11/11 and I am now starting to think about weaning off of the Zyban. I wish you all success in this battle with cigarettes!!!
Life threatening heartbeats?
can wellbutren cause life threatening beats such as v tach, a fib, svt, my son is 48 years old, has never had a cardiac problem, his heart cath was negative for any blockage, he was taking this drug about a week before he was hospitalized, he does not take any other medication.
AskDocWeb: That is covered in the patient information under the topic of “Seek medical attention right away if any of these SEVERE side effects occur when using Wellbutrin.” These include tightness in the chest, chest pain, fast heartbeat, and irregular heartbeat. Cardiovascular events appear to be a rare side effect of wellbutrin as about 0.25% of those using wellbutrin have experienced V Tach (Ventricular Tachycardia), a life threatening arrhythmia. An overdose of wellbutrin may also cause a person to go into v-tach.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting your doctor since doing so could be hazardous to your health.
Wine does NOT go well with Zyban!
I was absolutely impressed by this page. It gave me so much consolation. So many friends of mine had taken Zyoban with success. When I took it 8 years ago after 4 weeks I had a seizure. i was still smoking as advised in the instructions but have only just realised I should not have been drinking wine with my food. I would dearly love to stop smoking but since then have had 2 more unexplicape seizures purported to be as a result of Zyoban taken 8 years ago. I have now been advised to try champix…I would welcome your advice. My thanks Aman I am seriousely thinking
AskDocWeb: Please read about the side effects of Chantix before trying it. Have you considered the new electronic cigarettes?
Horrible anxiety attacks and dyslexic speech
During the time I took Buproprion, the generic of Wellbutrin, I had horrible anxiety attacks, my stomach would get a fearful knot in it–reducing the dosage from 300 mg to 150 mg helped, but did not alleviate the panic attacks.. couldn’t remember what I had just entered, billing wise, couldn’t remember washing my body during a bath…
AND IS THERE ANYONE OUT THERE THAT HAS HAD THEIR SPEECH AFFECTED??
I told my husband I needed to make a couple of phone calls, and it came out a “fuckle of con falls”!! It’s an everyday thing now even though I switched to Effexor here recently and have gone from 75 mg at night to 37.5, and now half of that! I don’t even know how to research it. Terming it as “Dyslexic speech” isn’t gettin me anywhere! Help! This is Bad!
AskDocWeb: A problem expressing language may be referred to as agrammatic aphasia or expressive aphasia. It is characterized by the loss of the ability to produce language either spoken and/or written. Aphasia is a rare side effect of Wellbutrin. Expressive aphasia is also known as:
- Non-fluent aphasia
- Broca’s aphasia (clinical neuropsychology)
- Agrammatic aphasia (cognitive neuropsychology)
Aphasia is characterized by the loss of the ability to produce language, either spoken, written, or both. The most common cause of aphasia is stroke. Some form of aphasia occurs in 34-38% of stroke patients.
Dizzy and tinitus after stopping Zyban
I took Zyban in 2007 to assist in my giving up smoking – which it did and I have not smoked since. I never put the connection together as I didn’t take Zyban for that long – but shortly after I stopped I started to get dizzy and tinitus and this carried on for 2 years until finally I was diagnosed with Menier’s Syndrome. I have not had an attack for some 2 years since. During these 2 years I was impossible to live with emotional and my memory was so bad I was often accused of having Alzheimer’s – Lol Could this be related to the Zyban?
AskDocWeb: Some of your symptoms may have been related. According to a MEDICATION GUIDE published by GlaxoSmithKline: “Some people have had changes in behavior, hostility, agitation, depression, suicidal thoughts or actions while taking ZYBAN to help them quit smoking. These symptoms can develop during treatment with ZYBAN or after stopping treatment with ZYBAN.” (Emphasis is ours)
Zyban is a great aid to stop smoking
I have been using Zyban for a year now. Im no longer a smoker, but I originally started with Zyban as a replacement for Wellbutrin. I take it for depression and as a plus it was an amazing aid to quit smoking. I have never had a problem with my weight because I am naturally petite, but Zyban also made me lose weight. The only bad side effect I have had is it makes me sweat a lot more then I did prior to taking zyban. It’s a great aid to stop smoking and definitely is helping with my depression.
I have been on the generic Zyban since 10/27/2011; took 1 pill for a week and have been taking 2 a day since. I was on Zyban twice before: summer/fall of 2003 (2 per day) and spring/summer of 2009 (1 per day). It’s different this time in that cigs still taste good and I have a normal appetite. Insomnia and headaches are pretty bad and the past 2-3 days I’ve been itching–no hives, really just annoying itching. I called my doctor–she is out of town and will see her Monday. In the meantime, I will not take an evening dose and told the Doc’s office I will switch to just a morning dose. After reading this I’m wondering if I should not take any until Monday. Please advise. Thanks.
Please remember that this forum is limited to discussing side effects. For questions about anything other than side effects, ask the Doctors online.
Allergic reaction to Zyban
This is the third time I am on the Zyban. But this time, I got an allergic reaction to it. I get some rash like mosquito bites and they are itchy. But the zyban is working very well otherwise. I took some reactine. How long should I take the reactine for? I have never had a side effect like this with Zyban before. I guess it is because I have been eating nuts this time. I stop eating nuts. Would this reaction go away?
AskDocWeb: Hi Judy. Always consult with your doctor if you suspect an allergic reaction. Were you allergic to nuts before taking Zyban?
Read more feedback. Zyban Report – 18 – 19 – 20 – 21 –
Last Page 22 – 23 – 24 – Last Page 25
If you find this page useful share it with others. If you have used Zyban, use the form below to add your review of Zyban, feedback or suggestions that may help others. Please note that all addresses are held confidential.